MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR

Medline Industries, LP MEDLINE; PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR
Catalog Number MDS600GOH
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "this pump will not stay on.".
 
Additional Manufacturer Narrative
A complaint was reported regarding the product not staying on; the incident did not occur during use and no injury occurred.Physical samples were provided by the customer, as well as photos of the labeling on the item; one of the sleeves does not charge when connected to power, there is no led flashing when plugged in (2 different charging cables used), only one of the sleeves powers on, and the sleeve that powered on was functional as intended for a period of an hr.Based on the information provided and the results of the investigation, the reported issue was confirmed; based off the vendor's response, nothing was found within any relevant records to indicate any potential contributors towards a quality issue with the manufacturing of the product.Cause was documented as cannot determine cause w/received sample, no corrective or preventative actions were implemented, and complaints are monitored via the trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50753804
Report Number1417592-2026-39125
Device Sequence Number9203211
Product Code JOW
UDI-Device Identifier10197344098415
UDI-Public10197344098415
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS600GOH
Device Lot NumberMH240702001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown